• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

weird question for schizophenics (feeling of people watching you?)

G

goaway

Member
Joined
Nov 12, 2015
Messages
10
Hi all,
I tried to post this in the biggest forum (the one at the top of the google search results) but I guess they never approved it?. It's a basic question, not even that personal.

I am curious if any Schizophrenics here have ever felt the feeling like their being watched, with blurred vision?. You really notice everything around you, and vision is very blurry. I dont wear glasses so maybe i just need glasses but, this feeling happens usually when im at work, half way through a shift. I have to be careful with what I do... because the feeling is so out there. I dont know of any other way of explaining it.

I would like to know if anyone knows how to get rid of this feeling?. I found watching TV helps but it takes awhile. Thanks in advance for any suggestions.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,580
Hi goaway, welcome aboard to MHF,


I have never experienced this pr oblem which you describe.

I basically, I have a big problem which is usually under control on medication, and that's hearing voices, along of intrusive reactions I now call them, and or paranoia voices.

Which i am on med for.

I certainly never have experienced this sort of problem.


Best Wishes.
 
G

goaway

Member
Joined
Nov 12, 2015
Messages
10
Hi goaway, welcome aboard to MHF,


I have never experienced this pr oblem which you describe.

I basically, I have a big problem which is usually under control on medication, and that's hearing voices, along of intrusive reactions I now call them, and or paranoia voices.

Which i am on med for.

I certainly never have experienced this sort of problem.


Best Wishes.
Ok thanks for letting me know. I take Paliperidone (through injection). I hope its not a side effect of that. Thanks and nice to meet you.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,580
Hi Go away,


Your welcome.

Just to let you know for future reference, if you have any medication concerns, regarding possible or not side affects, causing how you are feeling, please do go back to your doctors, and they will be the best department to point you forward in the right direction. We here at mental health forum cannot assist you medically. I hope you'll understand, in fact, we have section, of Phsychartry Medications, you might like to post there. As well.



Best Wishes.
 
G

goaway

Member
Joined
Nov 12, 2015
Messages
10
Hi Go away,


Your welcome.

Just to let you know for future reference, if you have any medication concerns, regarding possible or not side affects, causing how you are feeling, please do go back to your doctors, and they will be the best department to point you forward in the right direction. We here at mental health forum cannot assist you medically. I hope you'll understand, in fact, we have section, of Phsychartry Medications, you might like to post there. As well.



Best Wishes.
Thanks for the tip, though I do not think that this is a symptom of my medication. Has to be a symptom of Schizophrenia. So thats why I want to discuss it here and hopefully someone going through it can reach out to me here. Thanks.
 
FlowerBox

FlowerBox

Well-known member
Joined
Jan 7, 2020
Messages
689
Location
Here
I am not diagnosed with schizophrenia but schizotypal personality disorder, I always feel like I am being watched constantly but I don't think I've had blurry vision specifically with this feeling.
Does the feeling of being watched only come with this blurry vision? Which one comes first?
Maybe it could be a symptom of anxiety or panic even if you don't have a full blown panic attack
 
G

goaway

Member
Joined
Nov 12, 2015
Messages
10
Yeah it's only while I feel like I'm being watched. I get both feelings at the exact same time. It always happens later in the day. I just wish there was an easy way of explaining the symptoms. I google everything but nothing comes up. The past 2 days have been ok and I haven't felt it yet. Hopefully someone going through the same thing finds this thread and replies to it. In the mean time I'll just watch tv or sit on the computer until it goes away. Thanks for your reply!.
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
4,048
Location
The Land of Oz
Hi there, I was on the paliperidone injection every four weeks and noticed I'd see people out the corner of my eyes. I sometimes get blurry vision from Cogentin (benztropine). I generally get the blurred vision from my meds being too strong rather than the meds themselves.
 
G

goaway

Member
Joined
Nov 12, 2015
Messages
10
Hi there, I was on the paliperidone injection every four weeks and noticed I'd see people out the corner of my eyes. I sometimes get blurry vision from Cogentin (benztropine). I generally get the blurred vision from my meds being too strong rather than the meds themselves.
Ok good to know, maybe thats what it is. A vision problem. Then with this vision problem Shizophrenia comes into play.
I've experienced this.
really?. what did you find helpful to get rid of it?
 
G

goaway

Member
Joined
Nov 12, 2015
Messages
10
Nooo, by staged, I mean that things happen on purpose when I am out and about (public areas).
I am so sorry i misunderstood. I am glad you came back and explained. I am so sorry that this happens to you. What do you find makes it go away?.
 
Top